MathSciNet Relay Station
MathSciNet bibliographic data
MR262764 (41 #7369) 42.15 (33.00)
Uvarov, V. B. The connection between systems of polynomials that are orthogonal with respect to different distribution functions. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 9 1969 1253–1262.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement